Conflicts of interest: None.
Dapsone-induced erythema multiforme with neutropenia in a patient with linear IgA dermatosis: case report and review of the literature
Article first published online: 8 JUL 2013
© 2013 The International Society of Dermatology
International Journal of Dermatology
Volume 52, Issue 11, pages 1369–1371, November 2013
How to Cite
Urosevic-Maiwald, M., Kerl, K., Harr, T. and Allemann, I. B. (2013), Dapsone-induced erythema multiforme with neutropenia in a patient with linear IgA dermatosis: case report and review of the literature. International Journal of Dermatology, 52: 1369–1371. doi: 10.1111/j.1365-4632.2011.05413.x
- Issue published online: 25 OCT 2013
- Article first published online: 8 JUL 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.